Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6519
Title: Su un problema relativo ai sistemi di Steiner disgiunti
Authors: Ferrero, Giovanni
Issue Date: 1975
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Giovanni Ferrero, "Su un problema relativo ai sistemi di Steiner disgiunti", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 7 (1975), pp. 58-64.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
7 (1975)
URI: http://hdl.handle.net/10077/6519
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.07 (1975)

Files in This Item:
File Description SizeFormat 
FerreroRendMat07.pdf630.26 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

374
checked on Oct 20, 2018

Download(s)

193
checked on Oct 20, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.